• Dec 07, 2021 News!JACN has been indexed by EI (inspec)!   [Click]
  • Nov 24, 2021 News!JACN Vol.9, No.2 has been published with online version.   [Click]
  • Jun 18, 2020 News!JACN Vol.8, No.1 has been published with online version.   [Click]
General Information
    • ISSN: 1793-8244 (Print)
    • Abbreviated Title:  J. Adv. Comput. Netw.
    • Frequency: Semiyearly
    • DOI: 10.18178/JACN
    • Editor-in-Chief: Dr. Ka Wai Gary Wong
    • Executive Editor: Ms. Shira Lu
    • Abstracting/ Indexing: INSPEC (IET), EBSCO, ProQuest, and Google Scholar.
    • E-mail: jacn@ejournal.net
Editor-in-chief
Professor Haklin Kimm
East Stroudsburg University, USA
I'm happy to take on the position of editor in chief of JACN. We encourage authors to submit papers on all aspects of computer networks.

JACN 2015 Vol.3(1): 32-37 ISSN: 1793-8244
DOI: 10.7763/JACN.2015.V3.138

An Optimal Inherently Stabilizing Algorithm for Routing over All Node-Disjoint Paths in Exchanged Hypercubes

Thamer Alsulaiman and Mehmet Hakan Karaata
Abstract—Two paths between a source node and a destination node in a network are node- disjoint if they do not share any nodes except the end points. Node-disjoint paths have numerous uses in distributed systems including ways to deal with lost, damaged or altered messages during delivery. Many topologies such as hypercube, star networks, and their variants have been proposed, providing multiple disjoint paths between a pair of endpoints. The exchanged hypercube is a new topology that is obtained by systematically removing edges from a binary hypercube. Exchanged hypercube topology increases scalability and relative cost of the networks by reducing the number of edges per node. In this paper, we propose a distributed algorithm that is both stabilizing and inherently stabilizing to route messages over all node-disjoint paths in an exchanged hypercube network.

Index Terms—Distributed algorithms, exchanged hypercube, node-disjoint paths, stabilization.

Thamer Alsulaiman is with the University of Iowa, 14 MacLean Hall, Iowa City, IA 52242-1419, US (email: thamer.mohsen@gmail.com).
Mehmet HakanKaraata is with Kuwait University, Safat 13090, Khaldiya, Kuwait (e-mail: karaata@eng.kuniv.edu.kw).

[PDF]

Cite:Thamer Alsulaiman and Mehmet Hakan Karaata, "An Optimal Inherently Stabilizing Algorithm for Routing over All Node-Disjoint Paths in Exchanged Hypercubes," Journal of Advances in Computer Networks vol. 3, no. 1, pp. 32-37, 2015.

Copyright © 2008-2021. Journal of Advances in Computer Networks.  All rights reserved.
E-mail: jacn@ejournal.net